MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · The Canadian journal of cardiology · 1989

Fatal angioedema associated with enalapril.

Giannoccaro P J, Wallace G J, Higginson L A, Williams W L

Клинический случайСтатьяПеревод в очереди

Аннотация

A 65-year-old male with a long history of congestive heart failure presented to the emergency room with facial swelling 7 h after the first dose of enalapril. He was treated with diphenhydramine and hydrocortisone which improved his angioedema. However, there was a profound relapse of the angioedema followed by respiratory arrest. He suffered severe anoxic brain damage and died five days later. It is likely that the long half-life of enalapril lead to this rebound phenomenon. Enalapril induced angioedema is reviewed with suggestions for management.

Для цитирования: Giannoccaro P J, Wallace G J, Higginson L A, Williams W L. Fatal angioedema associated with enalapril.. The Canadian journal of cardiology. 1989.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.